×

zbMATH — the first resource for mathematics

On systems of second-order variational inequalities. (English) Zbl 0276.49005

MSC:
49J20 Existence theories for optimal control problems involving partial differential equations
35A15 Variational methods applied to PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] H. Brezis,Equations et inéquations non linéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier18 (1968), 115–175.
[2] H. Brezis et G. Stampacchia,Sur la régularité de la solution d’inéquations elliptiques, Bull. Soc. Math. France96 (1968), 153–180.
[3] J. Frehse,Über pseudomonotone Differentialoperatoren, Teil V der Habilitationsschrift, Frankfurt a.M., 1970.
[4] J. Frehse,Zum Differenzierbarkeitsproblem bei Variationsgleichungen höherer Ordnung, Abh. Math. Sem. Univ. Hamburg36 (1971), 140–149. · Zbl 0219.35029
[5] S. Hilderbrandt,On the regularity of solutions of two dimensional variational problems with obstructions, Comm. Pure. Appl. Math., to appear. · JFM 46.0383.02
[6] J. Leray and J. L. Lions,Quelques résultats de Visik sur les problèmes elliptiques non linéares par la méthode de Minty-Browder, Bull. Soc. Math. France93 (1965), 97–107.
[7] H. Lewy and G. Stampacchia,On the regularity of the solution of a variational inequality, Comm. Pure Appl. Math.12 (1969), 153–188. · Zbl 0167.11501
[8] H. Lewy and G. Stampacchia,On the smoothness of superharmonics which solve a minimum problem, J. Analyse Math.XXIII (1970), 227–236. · Zbl 0206.40702
[9] J. L. Lions,Quelques méthodes de résolution des problèmes aux limites non linéaires, Coll. Et. Math., Dunod. Gauthier-Villars, Paris, 1969.
[10] C. B. Morrey, Jr.Multiple integrals in the calculus of variations, Berlin-Heidelberg-New York, Springer, 1966. · Zbl 0142.38701
[11] L. Nirenberg,Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math.8 (1955), 649–675. · Zbl 0067.07602
[12] A. Schiaffino and G. M. Troianello,Su alcuni problemi di disequaziono variazionali per sistemi differenziali ordinari, Boll. Un. Mat. Ital. N.1 (1970), 76–103. · Zbl 0202.08803
[13] F. Tomi,Minimal surfaces and surfaces of prescribed mean curvature spanned over obstacles, Math. Ann.190 (1971), 248–264. · Zbl 0203.41602
[14] F. Tomi,Variationsprobleme vom Dirichlet-Typ mit einer Ungleichung als Nebenbedingung, Math. Z., to appear. · Zbl 0243.49023
[15] G. Vergara Caffarelli,Regolarità di un problema di disequazioni variazionali relativo a due membrane, Atti Accad. Naz. Lincei, VIII ser., Cl. Sci. Fis. Mat. Natur.50 (1971), 659–662. · Zbl 0233.49006
[16] K. O. Widman,Hölder continuity of solutions of elliptic systems, Manuscr. Math., to appear. · Zbl 0223.35044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.